Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 270, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 11, 2017, 2:06 PM CDT for Kingfisher County, Logan County, Oklahoma. It was in force for 39 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2017, 2:06 PM CDT (19:06 UTC)
- Expired
- May 11, 2017, 2:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Kingfisher County, OK, Logan County, OK
The radar
The Norman radar (KTLX), 70 km from the middle of the area, began a volume at 19:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 2:25 PM CDT | HAIL 1 | Crescent, OK | |
| May 11, 2:38 PM CDT | HAIL 1.5 | 1 E Guthrie, OK | |
| May 11, 2:40 PM CDT | HAIL 1.5 | 2 E Guthrie, OK | I35 AND AND HWY 105 |
| May 11, 2:45 PM CDT | HAIL 2 | 1 Wnw Langston, OK | |
| May 11, 2:50 PM CDT | HAIL 1.75 | 1 E Langston, OK | |
| May 11, 2:51 PM CDT | HAIL 2.75 | Langston, OK | |
| May 11, 2:53 PM CDT | HAIL 2.75 | 1 E Langston, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 11, 12:56 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 7.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 592 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.8
The text
As transmitted.
868
WUUS54 KOUN 111906
SVROUN
OKC073-083-111945-
/O.NEW.KOUN.SV.W.0270.170511T1906Z-170511T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
206 PM CDT THU MAY 11 2017
The National Weather Service in Norman has issued a
* Severe Thunderstorm Warning for...
East central Kingfisher County in central Oklahoma...
Central Logan County in central Oklahoma...
* Until 245 PM CDT
* At 205 PM CDT, a severe thunderstorm was located 6 miles northwest
of Cashion, moving east at 35 mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Guthrie, Langston, Crescent, Cashion, Coyle, Cedar Valley, Mulhall,
Cimarron City and Meridian.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3598 9735 3601 9733 3601 9730 3600 9729
3597 9727 3597 9724 3594 9719 3594 9716
3580 9715 3583 9783 3597 9786 3609 9735
TIME...MOT...LOC 1905Z 257DEG 32KT 3589 9774
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...60MPH
$$
..speg.1 follow-up statement
237
WWUS54 KOUN 111927
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
227 PM CDT THU MAY 11 2017
OKC073-111936-
/O.CAN.KOUN.SV.W.0270.000000T0000Z-170511T1945Z/
Kingfisher OK-
227 PM CDT THU MAY 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KINGFISHER COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved into
Logan County. Therefore, the warning has been cancelled for
Kingfisher County.
LAT...LON 3598 9735 3601 9733 3601 9730 3597 9727
3597 9724 3594 9719 3594 9716 3581 9741
3582 9763 3600 9768 3601 9768 3609 9735
TIME...MOT...LOC 1926Z 257DEG 32KT 3593 9752
$$
OKC083-111945-
/O.CON.KOUN.SV.W.0270.000000T0000Z-170511T1945Z/
Logan OK-
227 PM CDT THU MAY 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL LOGAN COUNTY...
At 226 PM CDT, a severe thunderstorm was located 4 miles east of
Crescent, moving east at 35 mph. Another severe storm is on the
north side of Guthrie moving north-northeast at 30 mph.
HAZARD...Tennis ball size hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Guthrie, Langston, Crescent, Coyle, Cedar Valley, Mulhall and
Cimarron City.
This includes Interstate 35 between mile markers 153 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3598 9735 3601 9733 3601 9730 3597 9727
3597 9724 3594 9719 3594 9716 3581 9741
3582 9763 3600 9768 3601 9768 3609 9735
TIME...MOT...LOC 1926Z 257DEG 32KT 3593 9752
TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
$$
..speg.What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 11, 12:38 PM CDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 11, 12:38 PM CDT, 1 hour 28 minutes before
Area Forecast Discussion National Weather Service Norman OK 1238 PM CDT Thu May 11 2017 .DISCUSSION... && .AVIATION... /For the 18z TAFs/ Thunderstorms will increase in coverage over the next few hours, especially across northern Oklahoma. PNC is the TAF site most likely to be impacted by thunderstorms. MVFR ceilings may intermittently occur through at least early tonight with high confidence in VFR ceilings by mid-morning. && .PREV DISCUSSION... /issued 1036 AM CDT Thu May 11 2017/ ..UPDATE... DISCUSSION... Latest surface observations show a fairly broad surface low centered near Fairview and a cold front extending southward across far western Oklahoma. Aloft, water vapor channel imagery shows a closed mid-upper low moving eastward across the Texas Panhandle. Weak convection is occurring near the Kansas border across far northwest Oklahoma and over far southeast portions of the area and as destabilization continues, scattered to numerous showers and thunderstorms will form by early afternoon. Moderate instability and strong (~50 knots) effective shear will support storm organization and supercell potential. However, evolution of convection resulting in numerous storm-scale interactions this afternoon may tend to limit occurrences of significant hail sizes. Damaging wind would be a secondary threat. We have updated the precipitation probabilities to add more spatial/temporal detail based on latest trends and guidance. Also made minor adjustments to winds, temperature, and dew point based on current trends. BRB PREV DISCUSSION... /issued 553 AM CDT Thu May 11 2017/ AVIATION... TAFS 1112/1212 Widely scattered showers and a few storms may continue to develop through 14-15Z in and around PNC/OKC/OUN. MVFR conditions are possible with the thunderstorms. Otherwise, mainly VFR conditions will prevail this morning. Some fog across west central and southwest Oklahoma should improve shortly after 12-13Z. At least scattered thunderstorms should develop by early to mid afternoon with better chances in and around PNC/OKC/OUN. MVFR conditions are likely with a chance of IFR visibilities. VFR to MVFR conditions are expected behind a cold front this evening and overnight with a northerly wind. PREV DISCUSSION... /issued 340 AM CDT Thu May 11 2017/ DISCUSSION... Overall, most of the forecast area is free of precipitation early this morning. However, that will likely change some through sunrise/early morning. Convection moving across central and northern Texas this morning may develop northward into south central/southeast Oklahoma through sunrise before moving east of the area. Mid level clouds have also been expanding across the Texas panhandle and western Oklahoma early this morning. This cloud cover may also yield some light/moderate showers through the early morning perhaps into central Oklahoma. RAP soundings also indicate some potential for elevated storms, mainly across north central Oklahoma and southern Kansas by 5 am. If storms form, hail over the size of quarters will be possible. A better chance for additional thunderstorms will begin by early to mid afternoon, as a cold front begins to move across northern and western Oklahoma. Large hail and strong gusty winds will be possible with the stronger storms from mid afternoon into the early to mid evening. Rain and storm chances will diminish this evening into the overnight hours, as a mid and upper level trough moves east of Oklahoma. Mainly dry weather is expected Friday through Sunday with much warmer temperatures returning on Sunday. A more active weather pattern will begin to influence the southern Plains by at least Tuesday of next week. Severe storms will certainly be possible, especially Tuesday, Thursday and Friday. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 78 56 74 51 / 60 40 10 0 Hobart OK 78 53 76 49 / 20 20 0 0 Wichita Falls TX 86 58 79 51 / 20 10 0 0 Gage OK 68 47 73 47 / 60 20 0 0 Ponca City OK 75 53 74 49 / 80 60 10 0 Durant OK 80 60 76 53 / 50 30 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && 25/12
Hazardous weather outlook, May 11, 2:05 PM CDT, 1 minute before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 205 PM CDT Thu May 11 2017 OKZ004>048-050>052-TXZ083>090-121915- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 205 PM CDT Thu May 11 2017 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Rest of This Afternoon and Tonight... .Thunderstorms... There is a slight risk of severe thunderstorms across portions of Oklahoma into this evening. Location... The slight risk area is east of a line from Alva and Clinton to Chickasha and Ada to Durant Oklahoma. A marginal risk is west of the slight risk and east of a line from Buffalo to Elk City to near Pauls Valley and Ardmore Oklahoma. Timing... Severe storms will be possible through 9 PM. Impacts... Large hail up to the size of tennis balls and damaging wind gusts up to 70 mph will be possible. There is a low potential for a tornado or two across portions of north central and central Oklahoma. Discussion... Scattered showers and thunderstorms will continue to develop this afternoon across portions of Oklahoma. Some of the storms could become strong to severe across the risk areas with large hail and strong winds the main concerns. However, a tornado or two can not be ruled out in parts of north central and central Oklahoma. The severe potential is expected to diminish this evening. SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the risk areas should prepare for severe weather operations this afternoon and evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday... .Thunderstorms... Thunderstorm chances will return Monday and continue through at least Wednesday. Strong to severe storms will be possible. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, May 11, 1:17 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 117 PM CDT THU MAY 11 2017 OKZ018-111845- Kingfisher OK- 117 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher County Until 145 PM CDT... AT 116 PM CDT, a strong thunderstorm was located 8 miles northwest of Okarche, moving northeast at 20 MPH. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3573 9814 3585 9819 3602 9795 3578 9778 TIME...MOT...LOC 1816Z 232DEG 19KT 3582 9809 ..speg.
Special weather statement, May 11, 1:27 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
127 PM CDT THU MAY 11 2017
OKZ007-111900-
Grant OK-
127 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR eastern Grant County Until 200 PM
CDT...
AT 125 PM CDT, a strong thunderstorm was located 4 miles east of
Jefferson, moving northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3683 9746 3681 9746 3664 9769 3670 9782
3694 9770
TIME...MOT...LOC 1825Z 213DEG 19KT 3673 9772
..speg.Special weather statement, May 11, 1:29 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
129 PM CDT THU MAY 11 2017
OKZ004-010-111900-
Woodward OK-Harper OK-
129 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Woodward and southeastern
Harper Counties Until 200 PM CDT...
AT 127 PM CDT, strong thunderstorms were along a line extending from
5 miles west of Freedom to 4 miles northeast of Woodward, moving
southeast at 10 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
LAT...LON 3667 9904 3665 9902 3630 9925 3653 9943
3679 9925 3679 9920
TIME...MOT...LOC 1827Z 329DEG 11KT 3676 9921 3649 9934
..speg.Special weather statement, May 11, 1:40 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
140 PM CDT THU MAY 11 2017
OKZ020-111915-
Payne OK-
140 PM CDT THU MAY 11 2017
...SIGNIFICANT WEATHER ADVISORY FOR central Payne County Until 215 PM
CDT...
AT 137 PM CDT, a strong thunderstorm was located near Perkins, moving
northeast at 20 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3610 9675 3594 9709 3594 9714 3595 9714
3594 9717 3596 9721 3625 9706
TIME...MOT...LOC 1837Z 214DEG 18KT 3597 9710
30Special weather statement, May 11, 1:44 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE Norman OK 144 PM CDT THU MAY 11 2017 OKZ012-111915- Garfield OK- 144 PM CDT THU MAY 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR western Garfield County Until 215 PM CDT... AT 142 PM CDT, a strong thunderstorm was located just west of Vance Air Force Base and southwest of Enid, moving northeast at 10 MPH into Enid. HAZARDS INCLUDE... Hail up to the size of nickels... Wind gusts to 50 MPH... LAT...LON 3623 9802 3634 9810 3656 9785 3633 9768 TIME...MOT...LOC 1842Z 239DEG 10KT 3636 9796 ..speg.
Local storm report, May 11, 1:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
150 PM CDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM HAIL KINGFISHER 35.84N 97.94W
05/11/2017 M2.50 INCH KINGFISHER OK STORM CHASER
TENNIS BALL SIZE HAIL EAST SIDE OF KINGFISHER.
&&
BRBThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:07 PM CDT | Special Weather Statement | OUN | Kiowa | 38 min |
| May 10, 7:20 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 40 min |
| May 10, 7:23 PM CDT | Areal Flood Advisory | OUN | Caddo | 3 hr |
| May 10, 7:36 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 54 min |
| May 10, 7:42 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 48 min |
| May 10, 7:45 PM CDT | Areal Flood Advisory | OUN | Tillman | 60 min |
| May 10, 7:55 PM CDT | Tornado Warning | OUN | Tillman | 35 min |
| May 10, 8:03 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche | 42 min |
| May 10, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 43 min |
| May 10, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 62 min |
| May 10, 8:31 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 29 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 38 min |
| May 10, 8:52 PM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 10, 8:55 PM CDT | Areal Flood Advisory | OUN | Comanche, Cotton, Stephens | 3 hr |
| May 10, 9:23 PM CDT | Special Weather Statement | OUN | Oklahoma | 37 min |
| May 10, 9:29 PM CDT | Special Weather Statement | OUN | Stephens | 31 min |
| May 10, 9:36 PM CDT | Special Weather Statement | OUN | Payne | 24 min |
| May 10, 9:39 PM CDT | Special Weather Statement | OUN | Cleveland | 36 min |
| May 10, 9:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 10, 9:53 PM CDT | Special Weather Statement | OUN | McClain | 37 min |
| May 10, 9:56 PM CDT | Special Weather Statement | OUN | Stephens | 34 min |
| May 10, 9:57 PM CDT | Special Weather Statement | OUN | Caddo | 33 min |
| May 10, 10:20 PM CDT | Special Weather Statement | OUN | Cleveland, Garvin, Pottawatomie | 40 min |
| May 10, 10:36 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Stephens | 39 min |
| May 10, 10:38 PM CDT | Special Weather Statement | OUN | Grady | 37 min |
| May 10, 10:41 PM CDT | Special Weather Statement | OUN | Caddo | 34 min |
| May 10, 10:45 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Hughes, Pottawatomie, Seminole | 31 min |
| May 10, 10:49 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 10, 11:12 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Pontotoc, Pottawatomie | 48 min |
| May 11, 3:14 AM CDT | Special Weather Statement | OUN | Grady | 31 min |
| May 11, 3:55 AM CDT | Special Weather Statement | OUN | Stephens | 35 min |
| May 11, 5:06 AM CDT | Special Weather Statement | OUN | McClain | 24 min |
| May 11, 10:44 AM CDT | Special Weather Statement | OUN | Harper | 31 min |
| May 11, 10:50 AM CDT | Severe Thunderstorm Warning | OUN | Harper | 40 min |
| May 11, 12:03 PM CDT | Special Weather Statement | OUN | Harper | 27 min |
| May 11, 12:28 PM CDT | Special Weather Statement | OUN | Grant | 32 min |
| May 11, 12:30 PM CDT | Special Weather Statement | OUN | Harper | 30 min |
| May 11, 12:57 PM CDT | Special Weather Statement | OUN | Woodward | 33 min |
| May 11, 1:04 PM CDT | Special Weather Statement | OUN | Blaine | 26 min |
| May 11, 1:17 PM CDT | Special Weather Statement | OUN | Kingfisher | 28 min |
| May 11, 1:24 PM CDT | Severe Thunderstorm Warning | OUN | Kingfisher | 51 min |
| May 11, 1:27 PM CDT | Special Weather Statement | OUN | Grant | 33 min |
| May 11, 1:29 PM CDT | Special Weather Statement | OUN | Woodward | 31 min |
| May 11, 1:38 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 52 min |
| May 11, 1:40 PM CDT | Special Weather Statement | OUN | Payne | 35 min |
| May 11, 1:44 PM CDT | Special Weather Statement | OUN | Garfield | 31 min |
| May 11, 1:48 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 42 min |
| May 11, 1:59 PM CDT | Severe Thunderstorm Warning | OUN | Woodward | 31 min |
| May 11, 2:00 PM CDT | Severe Thunderstorm Warning | OUN | Garfield | 45 min |
| May 11, 2:03 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan | 42 min |
| May 11, 2:07 PM CDT | Areal Flood Advisory | OUN | Kingfisher | 113 min |
| May 11, 2:19 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 41 min |
| May 11, 2:20 PM CDT | Areal Flood Advisory | OUN | Grant | 3 hr |
| May 11, 2:24 PM CDT | Special Weather Statement | OUN | Custer | 36 min |
| May 11, 2:26 PM CDT | Areal Flood Advisory | OUN | Logan | 2 hr |
| May 11, 2:26 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 49 min |
| May 11, 2:30 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 45 min |
| May 11, 2:38 PM CDT | Special Weather Statement | OUN | Alfalfa | 37 min |
| May 11, 2:38 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Logan, Noble, Payne | 52 min |
| May 11, 2:40 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 50 min |
| May 11, 2:44 PM CDT | Severe Thunderstorm Warning | OUN | Noble | 46 min |
| May 11, 2:50 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 25 min |
| May 11, 2:57 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 48 min |
| May 11, 3:01 PM CDT | Special Weather Statement | OUN | Major | 14 min |
| May 11, 3:01 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 44 min |
| May 11, 3:08 PM CDT | Areal Flood Advisory | OUN | Logan, Noble, Payne | 2 hr |
| May 11, 3:09 PM CDT | Tornado Warning | OUN | Lincoln, Payne | 24 min |
| May 11, 3:11 PM CDT | Tornado Warning | OUN | Noble, Payne | 20 min |
| May 11, 3:13 PM CDT | Special Weather Statement | OUN | Woods | 32 min |
| May 11, 3:16 PM CDT | Special Weather Statement | OUN | Alfalfa | 29 min |
| May 11, 3:16 PM CDT | Severe Thunderstorm Warning | OUN | Major | 44 min |
| May 11, 3:26 PM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 19 min |
| May 11, 3:28 PM CDT | Special Weather Statement | OUN | Dewey | 32 min |
| May 11, 3:28 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 47 min |
| May 11, 3:31 PM CDT | Flash Flood Warning | OUN | Noble | 5 hr |
| May 11, 3:32 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Dewey | 51 min |
| May 11, 3:43 PM CDT | Areal Flood Advisory | OUN | Kay, Noble | 2 hr |
| May 11, 3:43 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 47 min |
| May 11, 3:53 PM CDT | Severe Thunderstorm Warning | OUN | Custer | 37 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.